Archive | December, 2013

CPR training in Kelowna

Antibiotic-associated Diarrhoea

Antibiotic-associated diarrhoea pertains to frequent, loose bowel movements that occur during or after taking a particular antibiotic medication. Symptoms usually disappear within hours to days after stopping use of the particular antimicrobial. Unlike the normal cause of bacteria, there is typically no associated pathogen that causes the diarrheal symptoms, except in cases of antibiotic-associated diarrhoea […]

  • All cprhcp.ca content is reviewed by a medical professional and / sourced to ensure as much factual accuracy as possible.

  • We have strict sourcing guidelines and only link to reputable websites, academic research institutions and medical articles.

  • If you feel that any of our content is inaccurate, out-of-date, or otherwise questionable, please contact us through our contact us page.

The information posted on this page is for educational purposes only.
If you need medical advice or help with a diagnosis contact a medical professional